# SDR A6WA201441151

- Difficulty date: February 17, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7711
- Aircraft time: 26,625 hours, 25,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R75262157
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE PRESS TRANSDUCER BRACKETS CRACKED IN RT WW.  R & R WITH SERVICEABLE PARTS PN 601R75262-157 & 601R75262-155 IAW CRJ 200 SRM 51-40-11 & 51-42-06.
